| Model Number |
72404257 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient wasn't satisfied with his inflatable penile prosthesis (ipp).As a result, the device was explanted and replaced.A bulge was then noticed in the cylinder.No further patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 720185-01,
serial number: n/a,
batch/lot number: 0170516018,
model/catalog description: reservoir flat iz 100 ml,
unique identifier (udi) #: (b)(4),.